×

Found 868 Documents (Results 1–100)

100
MathJax

Riesz probability distributions on symmetric cones. (English) Zbl 1478.60063

Jeribi, Aref (ed.), Operator theory. Proceedings of the international conference on operator theory, Hammamet, Tunisia, April 30 – May 3, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 63-74 (2021).
MSC:  60E05 60E10
PDF BibTeX XML Cite
Full Text: DOI

On the boundedness of integral operators in weighted grand Morrey spaces. (English. Russian original) Zbl 1462.42023

Proc. Steklov Inst. Math. 312, 194-206 (2021); translation from Tr. Mat. Inst. Steklova 312, 203-215 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Generalized Riesz transforms, quasi-monogenic functions and frames. (English) Zbl 1442.42037

Bernstein, Swanhild (ed.), Topics in Clifford analysis. Special volume in honor of Wolfgang Sprößig on the occasion of his 70th birthday. Cham: Birkhäuser. Trends Math., 191-218 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference